# SDR 96FDEA00249

- Difficulty date: February 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N194FE
- Make and model: Boeing 727-22
- Aircraft serial: 19143
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: 6517684
- Condition: Corroded
- Location: Bs 1173
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING CARD NR 0583, FOUND BS 540 FLOOR BEAM, BL 0 WL 208 TO HAVE DOUBLE HOLE.  *S/D*  REPAIRED FLOOR BEAM AT BS 540, BL 0, WL 208 IAW FEDEX SRM 53-10-8.
